Composition Fractional Integral Inequality for the Reiman-Liouville type with applications

Faraidun K. Hamasalh, Sudad M. Rasheed and Pshtiwan O. Muhammad
Faculty of Science and Science Education, School of Science Education, University of Sulaimani, Sulaimani, Iraq


In this work, some integral inequalities of fractional order of Riemann-Liouville type
are established, which generalized some know inequalities for [8]. These can be used
in the analysis of various problems in the theory of certain classes of fractional
differential equations and fractional integral equations. Also, some applications for the
fractional differential and integral equations are also indicated.

Key Words:
Fractional integral inequalities, Holder's inequality


[1] Anastassiou, G. A., Opial type inequalities involving fractional derivatives of two functions and applications, Comput. Math. Appl. 48 (2004) 1701–1731.

[2] Anastassiou, G. A., Multivariate fractional Ostrowski type inequalities, Comput. Math. Appl.54 (2007) 434–447.

[3] Anastassiou, G. A., Opial type inequalities involving Riemann-Liouville fractional derivatives of two functions with 
applications, Math. Comput. Modelling 48 (2008) 344–374.

[4] Anastassiou, G. A., Hilbert-Pachpatte type fractional integral inequalities, Math. Comput.Modelling 49 (2009) 1539– 

[5] Atanackovi ́c T. M., Pilipovi ́c S., Stankovi ́c B. and Zorica D., Fractional Calculus with Applications in Mechanics, 
John Wiley & Sons, Inc., USA, 2014.

[6] Belarbi S., Dahmani Z., On some new fractional integral inequalities, J. Inequal. Pure Appl.Math. 10 (2009) 5. Article 

[7] Bougoffa L., Note on Qi type integral inequality, J. Inequal. Pure and Appl. Math., 4(4)Art.77: 2003.

[8] Bougoffa, L., An Integral Inequality Similar to Qi’s Inequality, J. Inequal. Pure and Appl.Math., Vol. 6 Issue 1, Art. 
27, 2005. Available online at

[9] Dahmani Z. and Belarbi S., Some Inequalities of Qi Type Using Fractional Integration, International Journal of 
Nonlinear Science Vol.10 (2010) No.4, pp.396–400.

[10] Denton Z. and Vatsala A. S., Fractional integral inequalities and applications, Comput.Math. Appl. 59 (2010) 1087– 

[11] Pachpatte B. G., Mathematical inequalities, North Holland Mathematical Library, 67(2005).

[12] Podlubni, I., Fractional Differential Equations, Academic Press, San Diego, 1999.

[13] Pogany T. K., On an open problem of F. Qi, J. Inequa. Pure and Appl. Math., 3(4) Art. 54:(2002).

[14] QI F., Several integral inequalities, J. Inequal. Pure Appl. Math., 1(2), (2002).

[15] Samko S.G., Kilabas A.A. and Marichev O.I., Fractional Integrals and Derivatives, Gordon and Breach, Amsterdam,